| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the button of the insulin pump was not working.Customer reported that the all button of the insulin pump failed to respond.Customer confirmed that the time clock was advancing.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.J2 connector was inspected and locked on lcd board.Device passed displacement test and self test.(b)(4).